# SDR SWIA200921447

- Difficulty date: April 15, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 28,232 hours, 41,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6422 - EXIT PATH FLOOR LIGHTS ROWS 6 - 8 INOP.  RESEATED CONNECTOR.
